Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 206, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 10, 2021, 10:46 PM CST for 7 counties in Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2021, 10:46 PM CST (04:46 UTC)
- Expired
- Nov 10, 2021, 11:45 PM CST
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Camp County, TX, Franklin County, TX, Marion County, TX, Morris County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
701
WUUS54 KSHV 110446
SVRSHV
TXC063-159-315-343-449-459-499-110545-
/O.NEW.KSHV.SV.W.0206.211111T0446Z-211111T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1046 PM CST Wed Nov 10 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Western Marion County in northeastern Texas...
Franklin County in northeastern Texas...
Wood County in northeastern Texas...
Upshur County in northeastern Texas...
Southwestern Morris County in northeastern Texas...
Titus County in northeastern Texas...
Camp County in northeastern Texas...
* Until 1145 PM CST.
* At 1045 PM CST, severe thunderstorms were located along a line
extending from 9 miles west of Mount Vernon to near Winnsboro to
near Quitman, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mount Pleasant, Gilmer, Mineola, Pittsburg, Winnsboro, Leesburg,
Mount Vernon, Daingerfield, Quitman, Lone Star, Cason, Cookville,
Scroggins, Pleasant Grove, Hainesville, Golden, Rosewood, Newsome,
Purley and Cedar Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3296 9542 3296 9531 3327 9531 3325 9477
3286 9470 3262 9497 3270 9560 3271 9563
TIME...MOT...LOC 0445Z 284DEG 40KT 3318 9538 3299 9532 3281 9549
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
241 follow-up statement
654
WWUS54 KSHV 110515
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1115 PM CST Wed Nov 10 2021
TXC159-110524-
/O.CAN.KSHV.SV.W.0206.000000T0000Z-211111T0545Z/
Franklin TX-
1115 PM CST Wed Nov 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3304 9511 3325 9511 3325 9477 3286 9470
3262 9497 3269 9550 3290 9522
TIME...MOT...LOC 0514Z 284DEG 40KT 3312 9509 3293 9503 3275 9520
$$
TXC063-315-343-449-459-499-110545-
/O.CON.KSHV.SV.W.0206.000000T0000Z-211111T0545Z/
Marion TX-Wood TX-Upshur TX-Morris TX-Titus TX-Camp TX-
1115 PM CST Wed Nov 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR WESTERN MARION...EAST CENTRAL WOOD...UPSHUR...SOUTHWESTERN
MORRIS...CENTRAL TITUS AND CAMP COUNTIES...
At 1114 PM CST, severe thunderstorms were located along a line
extending from 7 miles southwest of Mount Pleasant to near Leesburg
to 7 miles west of Rosewood, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Pleasant, Gilmer, Mineola, Pittsburg, Leesburg, Daingerfield,
Lone Star, Cason, Cookville, Hainesville, Rosewood, Newsome, Cedar
Springs, Winfield, Midway, Rocky Mound, Roeder, Harvard, Center Point
and Bettie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3304 9511 3325 9511 3325 9477 3286 9470
3262 9497 3269 9550 3290 9522
TIME...MOT...LOC 0514Z 284DEG 40KT 3312 9509 3293 9503 3275 9520
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 10:30 PM CST, 16 minutes earlier.
Area forecast discussion, Nov 10, 10:30 PM CST, 16 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1030 PM CST Wed Nov 10 2021 .AVIATION... VFR conditions will continue to prevail through this evening, before low cigs/vsbys develop in the wake of a cold front. In addition, tstms will accompany the front as it moves from nw to se across the region late tonight into early Thursday morning, and flight category reductions will accompany any convection. Otherwise, expect sely winds to continue until fropa brings nwly winds 12Z- 18Z. /12/ && .PREV DISCUSSION... /issued 908 PM CST Wed Nov 10 2021/ UPDATE.../Tonight/ Trof axis and associated cold front located just to our west this evening, with active convection underway from N TX nwd to NE OK. This convection to continue ewd tonight into our region, where it will encounter modest instability on the order of ~500 J/kg CAPE, give or take, concentrated over our wrn counties. This should be enough to sustain at least a marginal severe weather threat with the storms. For the update, ongoing PoPs, temps, etc. seem to be well on track attm, so will let them ride as is. Should a watch be issued for the convection, will update any elements as needed then. /12/ && PREV DISCUSSION... /issued 301 PM CST Wed Nov 10 2021/ SHORT TERM.../Tonight through Thursday Night/ The latest mid-level analysis indicates a longwave trough axis extending from the northern Plains southward into northwest Texas and the Oklahoma panhandle. Vort energy is rotating around the base of the trough along the Red River upstream in central OK/TX with the ArkLaTex in a southwesterly flow ahead of this feature. At the surface, a 1004mb low is centered over northwest Texas with a cold front extending southwest of this feature into West Texas. Locally, the area is in a south-southeasterly low-level flow well ahead of the trough/front with mostly cloudy skies across the area. With the warm, southerly flow, temperatures have warmed up into the mid 70s across much of the area this afternoon. Tonight, the mid-level trough axis will swing across central Texas into northeast Texas and southeastern Oklahoma by midnight. The cold front will quickly slide eastward into the area tonight and forcing from the mid-level trough and associated front coupled with moderate instability upstream will allow for a line of thunderstorms to develop. Despite waning instability as the line moves into southeastern Oklahoma and northeast Texas, moderate shear (40 kts 0-6km bulk) will assist in maintenance of the line with a primary threat of strong to severe wind gusts with its passage. We cannot completely rule out the possibility of an isolated embedded tornado within the line north of I-30 given the low-level shear in place, but overall the risk seems low with this event. Given the aforementioned parameters in place, the Storm Prediction Center in Norman, Oklahoma has a Slight Risk in place for areas upstream in Oklahoma/Texas, transitioning to a Marginal Risk in McCurtain County, OK and Red River County, TX. Thus, the greatest threat for damaging winds will be for areas north and west of the I-30 corridor from midnight into the 3a timeframe. As the line continues across the ArkLaTex, it should weaken and become less organized with the continued loss of instability. While SPC HREF members are still showing the line of thunderstorms pushing into SW Arkansas and NW Louisiana, it's more likely that storms will be sub-severe by this point. On Thursday, the mid-level trough and will shift east of the area as the surface low becomes more of an open trough over the ArkLaMiss. Showers and thunderstorms will quickly come to an end behind the progressive line with skies clearing from the northwest throughout the day. Some thunderstorms will be possible Thursday morning in Deep East Texas, central Louisiana, and the ArkLaMiss, but the area should be mostly clear of precipitation by the afternoon hours. Total rainfall amounts looks to be around a half of an inch to an inch with this event with the highest amounts to the north across southwestern Arkansas and southeastern Oklahoma. On Thursday night, while the area is in a northwesterly mid-level flow, a surface high will approach from the west and move over the area. With cooler and drier air filtering into the area by the front with near calm winds and clear skies this will make for an efficient radiational cooling night with temperatures noticeably cooler. For temperatures, the southerly flow ahead of the front will help keep temperatures with lows tonight ranging from the lower 60s in central Louisiana and Deep East Texas to the upper 40s in southeastern Oklahoma in the wake of the front. Despite the passage of the front, cooler air will be slow to filter into the area on Veterans Day and will be countered by increasing sunshine from the northwest. Thus, highs will be near normal seasonal values, ranging from the mid 60s in southeastern Oklahoma to the lower 70s in Deep East Texas and central Louisiana. With radiational cooling in place, Thursday nights lows will be in the lower to mid 40s across the area with some localized areas dropping into the upper 30s. /04-Woodrum/ LONG TERM.../Friday through Wednesday/ Slightly cooler and much drier air will continue to filter into the area in wake of Thursday's cold front. Expect near normal temps, as highs will range from the mid 60s in our northern zones, to low 70s in our southern areas. However, strong northwesterly flow aloft will bring in a stronger push of cold air by late Friday with a reinforcing dry cold front sliding down from the Plains around the backside of a longwave trough encompassing much of the central and eastern CONUS. The region will see noticeably cooler conditions behind this front, with lows on Friday night/Saturday morning in the mid to upper 30s. It's possible some areas north of the Interstate 30 corridor could fall to near freezing. Sunny skies will remain on Saturday, but afternoon temps will only climb into the upper 50s to low 60s from north to south. Slightly warmer lows expected by Sunday morning, but below normal conditions will remain as temps will still start off in the mid to upper 30s across most of the region. Expect a slight warm-up with near normal temperatures on Sunday as S/SW winds return ahead of yet another cold front arriving by the late afternoon/evening hours. Moisture will remain limited in advance of this front, so decided to maintain a dry forecast. High pressure will settle across the region in wake of this front, keeping conditions dry and temps near or slightly above normal for the early part of next week. By mid week, a gradual warming trend will take shape as the high shifts east ahead of another approaching cold front. This front will bring rain chances back into the region by Wednesday afternoon. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 60 71 45 70 / 80 30 0 0 MLU 60 71 43 70 / 30 50 0 0 DEQ 50 66 39 64 / 100 0 0 10 TXK 56 67 43 65 / 100 10 0 0 ELD 57 67 40 66 / 90 20 0 0 TYR 55 69 45 70 / 80 0 0 0 GGG 57 70 43 70 / 90 10 0 0 LFK 60 74 45 74 / 50 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/99/99
Hazardous weather outlook, Nov 10, 7:09 AM CST, 15 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 709 AM CST Wed Nov 10 2021 ARZ050-051-059>061-070>072-LAZ001>003-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-111315- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-Webster-De Soto-McCurtain-Red River-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- 709 AM CST Wed Nov 10 2021 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will begin to increase across the area by late this afternoon through the overnight hours with the next cold front and associated upper level storm system entering the region. Although the overall severe weather threat is generally low, a few severe storms cannot be ruled out along a developing squall line by late this evening through early Thursday morning. Damaging winds, large hail, and an isolated tornado will all be possible through daybreak before the line of storms exits to the east. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will be ending early Thursday as a cold front continues advancing across the region. Therefore, the threat of severe weather is expected to end as well prior to daybreak as skies gradually clear behind the cold front through the remainder of Thursday. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters may be needed tonight through early Thursday morning. ARZ073-LAZ004>006-011>014-017>022-TXZ166-167-111315- Union-Claiborne-Lincoln-Red River-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-San Augustine- 709 AM CST Wed Nov 10 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will begin to increase across the area by late this evening through the overnight hours with the next cold front and associated upper level storm system entering the region. Although the overall severe weather threat is generally low, a few strong storms cannot be ruled out along a developing squall line by late this evening through early Thursday morning. However, any gusty winds along the line of storms should remain non-severe. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will be ending by mid to late Thursday morning as a cold front continues advancing across the region. Skies will gradually clear behind the front through the remainder of Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters may be needed tonight through early Thursday morning. 19
In the hours before
Special weather statement, Nov 10, 10:00 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1000 PM CST Wed Nov 10 2021
OKZ077-TXZ096-110445-
McCurtain OK-Red River TX-
1000 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of southwestern
McCurtain and northern Red River Counties through 1045 PM CST...
At 1000 PM CST, Doppler radar was tracking a strong thunderstorm near
Manchester, or 14 miles northwest of Clarksville, moving east at 50
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Idabel, Broken Bow, Bagwell, Manchester, Wright City, Valliant,
Detroit, Millerton, Haworth, Garvin, Farmers Hill, Negley, Harris,
Woodland, Redland, Silver City, Kanawha, Holly Creek, Glover and
Kiomatia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3374 9463 3362 9529 3373 9531 3388 9531
3388 9528 3391 9528 3389 9527 3389 9525
3393 9525 3396 9523 3394 9516 3404 9516
3420 9482
TIME...MOT...LOC 0400Z 249DEG 42KT 3379 9520
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
24Special weather statement, Nov 10, 10:12 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1012 PM CST Wed Nov 10 2021
ARZ050-OKZ077-110445-
Sevier AR-McCurtain OK-
1012 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of northwestern Sevier
and northeastern McCurtain Counties through 1045 PM CST...
At 1011 PM CST, Doppler radar was tracking a strong thunderstorm near
Broken Bow, or 21 miles west of De Queen, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Queen, Broken Bow, Gillham, Eagletown, Plunketville, Hochatown,
Watson, West Line, Oak Hill, Sherwood and Smithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3419 9447 3419 9428 3409 9422 3393 9478
3418 9493 3451 9460 3451 9446
TIME...MOT...LOC 0411Z 249DEG 41KT 3409 9472
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
24Special weather statement, Nov 10, 10:28 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 PM CST Wed Nov 10 2021
TXZ108-110-124-136-110530-
Smith TX-Camp TX-Wood TX-Franklin TX-
1028 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of northwestern Smith,
Franklin, Wood and western Camp Counties through 1130 PM CST...
At 1027 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Sulphur Springs to 9 miles
southwest of Como to 6 miles south of Emory. Movement was east at 40
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mineola, Winnsboro, Leesburg, Mount Vernon, Quitman, Hoard,
Scroggins, Pleasant Grove, Newsome, Purley, Hainesville, Golden,
Forest Hill, Alba, Yantis, Perryville, Hopewell and Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3296 9531 3329 9530 3328 9512 3304 9513
3303 9511 3306 9506 3290 9508 3290 9515
3278 9515 3249 9559 3269 9559 3272 9564
3296 9567
TIME...MOT...LOC 0427Z 288DEG 37KT 3322 9555 3296 9559 3279 9580
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
24Special weather statement, Nov 10, 10:39 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1039 PM CST Wed Nov 10 2021
OKZ077-TXZ096-097-108-109-110530-
McCurtain OK-Bowie TX-Red River TX-Franklin TX-Titus TX-
1039 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of southeastern
McCurtain, northern Franklin, northwestern Bowie, northern Titus and
Red River Counties through 1130 PM CST...
At 1039 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Bagwell to 7 miles northeast of Mount Vernon.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksville, Hagansport, Boxelder, Idabel, Bogata, Wilkerson,
Bagwell, Detroit, Talco, Avery, Annona, Haworth, Moon, Beaverdams,
Lydia, Goodlake, Johntown, Bokhoma, Almont and Harts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3375 9531 3397 9462 3362 9450 3328 9494
3328 9530
TIME...MOT...LOC 0439Z 251DEG 41KT 3370 9516 3325 9514
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 10:28 PM CST | Special Weather Statement | SHV | Franklin, Wood | 62 min |
| Nov 10, 10:39 PM CST | Special Weather Statement | SHV | Red River | 51 min |
| Nov 10, 11:09 PM CST | Special Weather Statement | SHV | Smith | 51 min |
| Nov 10, 11:37 PM CST | Special Weather Statement | SHV | Cass, Morris, Upshur | 23 min |
| Nov 10, 11:54 PM CST | Special Weather Statement | SHV | Gregg, Harrison, Marion, Rusk | 66 min |
| Nov 11, 12:33 AM CST | Special Weather Statement | SHV | Cherokee | 27 min |
| Nov 11, 12:36 AM CST | Special Weather Statement | SHV | Panola, Rusk | 39 min |
| Nov 11, 12:50 AM CST | Tornado Warning | SHV | Harrison, Panola | 25 min |
| Nov 11, 1:18 AM CST | Special Weather Statement | SHV | Shelby | 57 min |
| Nov 11, 2:20 AM CST | Special Weather Statement | SHV | Sabine, San Augustine | 40 min |
| Nov 11, 2:23 AM CST | Special Weather Statement | SHV | Cherokee | 52 min |
| Nov 11, 3:01 AM CST | Special Weather Statement | SHV | Angelina, Sabine | 44 min |
| Nov 11, 3:49 AM CST | Special Weather Statement | SHV | Angelina | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.